Can someone just reassure me?

Discussion in 'Help Me! I Need to Talk to Someone.' started by Anonymous1452, Jun 24, 2011.

Thread Status:
Not open for further replies.
  1. Anonymous1452

    Anonymous1452 Member

    I have a prescription for fluoxetine or something, which is supposed to help for times like these, but I don't get paid til Tuesday and I'm in a pretty bad place. Can someone just reassure me? I have no one else to talk to right now, so
    I'm entrusting my mental health to a bunch of strangers :)
     
  2. Fraa Erasmas

    Fraa Erasmas Member

    I'll give it a shot.

    I don't know you, but you have been talking to me in my thread, so I know you are a smart person. You also seem outgoing enough to help others and seek their help, which tells me that even if it is bad for you right now, you can make it through okay. As for the prescription, you may be able to trick your body into thinking you've already taken it. Just tell yourself that even with that prescription, YOU are the one who keeps yourself happy, so without it you can be just as happy as if you had taken it. :)
     
  3. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    Hiya anonymous!

    Sorry you cant take your fluox straight away trust me I know how it feels when you cant take your pills its an utter pain in the backside isnt it!!! Anyway hun I have never met you before so I am unsure of your circumstances but I am sure you can manage till Tuesday!! If you need any help or extra support in the mean time continue to post here and we will be more than happy to help in any way we can. Also my inbox is always open to you should you need a more private talk. Stay safe hunni and take care xxxx
     
  4. Sadeyes

    Sadeyes Staff Alumni

    Just posting to send my caring in the hope you get your meds soon and that you find some support and comfort...J
     
  5. AlienBeing

    AlienBeing Well-Known Member

    I just had to go off fluoxetine because it didn't work at 20 mg and at 40 mg it gave me explosive, uncontrollable diarrhea and stomach cramps. Hope you have better luck with it.
     
  6. kreative1

    kreative1 Well-Known Member

    Drink plenty of water, tea is good to, don't hit the sweets or energy drinks as the downs will hit you harder, keep it simple, don't think to much, relax and get a good nights sleep, not sure how long you been taking the meds, but they sit in your system for weeks, so I doubt that around week of no meds will hit you hard with withdrawals.
     
Thread Status:
Not open for further replies.